MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP AFB1115-AVAFLEX BALLOON 11G 15MM; ARTHROSCOPE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP AFB1115-AVAFLEX BALLOON 11G 15MM; ARTHROSCOPE
Catalog Number 1031115000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/02/2021
Type of Reportable Event Serious Injury
Event or Problem Description
In december 2023, stryker instruments received a copy of fda medwatch mw5148300.It was reported that during use in a kyphoplasty procedure at the user facility, the device fractured and a small piece of the device cannula tip remained embedded in the bone.It was reported that the surgeon extended an incision to evaluate and attempt retrieval of the cannula tip.This report will be filed to capture the new information regarding the incision.In 2021 stryker instruments filed original manufacturer report (b)(4) for the originally reported malfunction.

Brand Name
AFB1115-AVAFLEX BALLOON 11G 15MM
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key18495350
Report Number3015967359-2024-00042
Device Sequence Number3690657
Product Code HRX
UDI-Device Identifier07613327374605
UDI-Public07613327374605
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162062
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1031115000
Device Lot Number6691323
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2023
Initial Report FDA Received Date01/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown